# SDR FDEA201004141189

- Difficulty date: April 14, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AFA39019
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR PIT SUMP AREA SHEAR TIE CLIP IS CORRODED AT FS 1712; LONGERON 48R. REMOVED SHEAR TIE IN THE CTR PIT FS 1712,  DAC DWG AFA 3901, REV F.  RECEIVED HEAT TREATED PART TRACKING NR 2010-0149, PO NR 680560.  FABBED LOCATED AND DRLLED UP IAW SRM 53-30-00, FIG 10, VOL I.  ALODINED IAW SRM 51-21-01, PARA 31, VOL II.  PRIMED IAW SRM 51-21-01, PARA 24, VOL II.  PAINTED IAW SRM 51-21-07,  VOL II.  INSTALLED IAW SRM 51-33-01, VOL II.
